# SDR RAIA00608040

- Difficulty date: August 27, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N805HK
- Make and model: Emb EMB-145
- Aircraft serial: 145096
- Aircraft time: 17,471 hours, 16,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 100865
- Part serial: C02580
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 3521 - RIC - OVERHEAD EMERGENCY LIGHT INOP.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT POWER INVERTER AND NR 4 EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
